# SDR AALA20101213TUL04

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INNER SKIN AT FORWARD CORNER IS DENTED.  FOUND CRACKED FASTENER HOLE.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER SRM 52-05-00.
